# SDR CA030425006

- Difficulty date: April 14, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,914 hours
- Engine: Lyc O320E2D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300J
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN)  WHILE AIRCRAFT WAS RETURNING TO AIRPORT, THE PILOT NOTICED AN ELECTRICAL FAILURE, AND RADIO QUIT. CONTINUED APPROACH AND LANDING.
